# SDR IPXA09557046

- Difficulty date: August 3, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FOUND BENT FRAME ANGLE ON AFT CARGO BAY DOOR LWR AFT CORNER 11 INCHES FWD.  REMOVED AND REPLACED ANGLE IAW 52-30-02-1A1, SRM 51-40-05-0G SRM 51-40-02-0G.
